# SDR GTIA2023042737138

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 41,482 hours, 18,858 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THRU FL207 ODOR IN THE COCKPIT, INDUSTRIL PLASTIC SMELL. APPLIED ODOR ELIMINATION PROCEDURE, ISOLATING PCK 1 OFF. ODOR DISSAPATED-REF TSM 05-50-00-810-831-A INSP FOUND A/C BELLY CONTAMINATED W/ HYD FLUID. ISOLATED LEAK TO YLW NWS FUSE UNIT (2900GM) REPLACED LWR O-RING ON MANIFOLD REF AMM 32-51-21. CLEANED BELLY PER AMM 12-21-1. RAN PACKS PER AMM 21-52-00. NO ODOR NOTED AT THIS TIME. A/C OK FOR SVC
